# SDR DJFA2005071

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N446CW
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 1,858 hours, 1,586 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING DESCENT THROUGH FL 250 AT APPROXIMATELY 300 KTS THE NOSE GEAR EXTENDED AND LOCKED DOWN.  THE CREW SLOWED THE AIRCRAFT TO 200 KTS AND EXTENDED THE GEAR.  THE MAIN GEAR EXTENDED NORMALLY.  A FLY-BY WAS PERFORMED SO TOWER COULD VISUALLY CONFIRM GEAR WAS DOWN.  AIRCRAFT LANDED NORMALLY IN KBHM.
